Aa
A
A
Close
Avatar universal
Effexor withdrawals
How long approximately does it take for total relief from effexor HR withdrawals?  I was taking 75 mg effexor hr....was getting cranky and irritable....doctor switched me to prozac...oh my gosh I went from irritable to Mel Gibson rages...quit taking that within 11 days.
Cancel
4 Answers
Page 1 of 1
1042487 tn?1275283499
Your Effexor dose was relatively low. Depending on your brain chemistry I would say maximum 1 month. Might be way sooner than this considering you are now on Prozac.

If after a month your situation doesn't improve it would suggest you need to switch medication again.

M4
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have been on anti depressants for 16 years (zoloft, effexor)...in the last few months I went from 150 mg Effexor to 75 mg.....tired and cranky all the time, thought it was the effexor....On July 12 doctor switched me to 20mg prozac...it made me go in rages...after 11 days of taking this med, I quit taking everything (July 23rd).  Now I am irritable, short tempered and very impatient with people....are these withdrawals or signs of needing to to back on another anti depressant.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Probably withdrawals, especially since you cut everything cold-turkey.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you....I sure hope it is withdrawals...I do not ever want to go thru this again.  Horrible.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
specialmom Ho Ho Ho. This elf has be... Comment
Dec 13
495284 tn?1333897642
Blank
dominosarah commented on Last Chapter of the P...
Dec 12
3166043 tn?1454907261
Blank
christineyvette taking it day by day Comment
Dec 12
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers